# SDR 2007UALA00006

- Difficulty date: December 31, 2006
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 48,978 hours, 34,146 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EEL LIGHT IN ICE DETECTION PANEL IS INOPERATIVE.  RELAMPED.
